# SDR SIMA952922

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 3011151
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVG - FLT 4020 - EMERGENCY BATTERY SUPPLY WILL NOT POWER EMERGENCY EXIT LIGHTS OVER EXITS AND FLOOR LIGHTING.  RAI BATTERY PACKS AT 3WL AND 18WL, S/N 2456 AND 2981.  AIRCRAFT RETURNED TO SERVICE.  (M)
